# SDR RASFTYRK189

- Difficulty date: November 13, 2001
- Submitted: November 13, 2001
- Operation: General aviation
- Aircraft: N715TA
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 3,107 hours, 2,394 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 45A34361005
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,107 hours, 2,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A ROUTINE SCHEDULED INSPECTION, INSPECTORS NOTED THE LT FORWARD ENGINE MOUNT BRACKET TO BE CRACKED APPROX 80 PERCENT THROUGH THE LOWER HALF.
